首页 >> 期刊主编 >> 英文期刊 >> 文章内容

IJB,Vol. 08, No. 03

[日期:2016-06-22]   来源:陈兰荪个人主页  作者:陈兰荪个人主页   阅读:0
================================================================

(1)Hopf analysis of a differential-algebraic predator–prey model with Allee effect and time delay
International Journal of Biomathematics Vol. 08, No. 03, 1550041 (2015)
 

 

Model penicillin fermentation by least squares support vector machine with tuning based on amended harmony search
International Journal of Biomathematics Vol. 08, No. 03, 1550037 (2015)
 

 

Construction of Dulac functions for mathematical models in population biology
International Journal of Biomathematics Vol. 08, No. 03, 1550035 (2015)
 

 

A reaction–diffusion model of forest boundary with seed dynamics
International Journal of Biomathematics Vol. 08, No. 03, 1550033 (2015)
 

 

Almost periodic solution of Nicholson's blowflies model with linear harvesting term and impulsive effects
International Journal of Biomathematics Vol. 08, No. 03, 1550053 (2015)
 

 

Testing against second-order stochastic dominance of multiple distributions
International Journal of Biomathematics Vol. 08, No. 03, 1550040 (2015)
 

 

Pulsatile blood flow through stenosed artery with axial translation
International Journal of Biomathematics Vol. 08, No. 03, 1550028 (2015)
 

 

Singularity and Lie group analyses for tuberculosis with exogenous reinfection
International Journal of Biomathematics Vol. 08, No. 03, 1550038 (2015)
 

 

Stability analysis and optimal control of an epidemic model with vaccination
International Journal of Biomathematics Vol. 08, No. 03, 1550030 (2015)
 

 

Dynamics of one-prey two-predator system with square root functional response and time lag
International Journal of Biomathematics Vol. 08, No. 03, 1550029 (2015)
 

 

Threshold analysis for epidemic models with high-risk immunization on networks
International Journal of Biomathematics Vol. 08, No. 03, 1550031 (2015)
 

 

The effect of finite duration inputs on the dynamics of a system: Proposing a new approach for cancer treatment
International Journal of Biomathematics Vol. 08, No. 03, 1550036 (2015)
 

 

Global stability for multi-species Lotka–Volterra cooperative systems: One hyper-connected mutualistic-species
International Journal of Biomathematics Vol. 08, No. 03, 1550039 (2015)
 

 

Alternative food and external source of infection stabilize predator–prey oscillations — A conclusion drawn from an eco-epidemiological model
International Journal of Biomathematics Vol. 08, No. 03, 1550032 (2015)
 

 

Restricted variation in data envelopment analysis with undesirable factors in nature
International Journal of Biomathematics Vol. 08, No. 03, 1550034 (2015)
 

 

Mathematical analysis of Phan-Thien–Tanner fluid model for blood in arteries
 

 

Combined effects of rotation and thermal radiation on peristaltic transport of Jeffrey fluid
 

 

Stability and multi-parametric Hopf bifurcation analyses of viral infection model with time delay
 

 

Generalized fixed-effects and mixed-effects parameters height–diameter models with diffusion processes
 

 

Stability and convergence of the variable directions difference scheme for one nonlinear two-dimensional model
 

 

Global properties of nonlinear humoral immunity viral infection models
 

 

The effects of slip condition and multiple stenoses on micropolar fluid flow through a channel of non-uniform cross-section
 

 

Mathematical modeling of micropolar fluid flow through an overlapping arterial stenosis
 

 

Peristaltic transport of a MHD Carreau fluid in a tapered asymmetric channel with permeable walls
 

 

Formation of time patterns in a diffusive plant–herbivore system with toxin-determined functional response
 

 

Entire solutions for some reaction–diffusion systems
 

 

Dynamics of populations with two sexes
 

 

Predictor homotopy analysis method for nanofluid flow through expanding or contracting gaps with permeable walls
 

 

Mathematical modeling of the HIV/AIDS epidemic in Cuba
 

 

Global stability for a delayed multi-group SIRS epidemic model with cure rate and incomplete recovery rate
 

 

Asymptotic speed of spreading of a nonlocal delayed equation without quasimonotonicity
 

 

Global stability of a stochastic predator–prey model with Allee effect
 

 

Mixed convection analysis for blood flow through arteries on Williamson fluid model
 

 

Study of two-nutrient and two-micro-organism chemostat model with pulsed input in a polluted environment
 

 

Measuring effects of different noises in a model using ISI-distance methods